PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 66 | 2 | 133-145
Tytuł artykułu

On the ramification set of a positive quadratic form over an algebraic number field

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
66
Numer
2
Strony
133-145
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-02-24
poprawiono
1993-07-20
Twórcy
  • FB Mathematik Universität-Gesamthochschule, D-33095 Paderborn, Germany
Bibliografia
  • [1] E. A. Bender, Characteristic polynomials of symmetric matrices, Pacific J. Math. 25 (1968), 433-441.
  • [2] E. A. Bender, Characteristic polynomials of symmetric matrices ii, Linear and Multilinear Algebra 2 (1974), 55-63.
  • [3] Z. I. Borevich and I. R. Shafarevich, Zahlentheorie , Birkhäuser, Basel, 1966.
  • [4] P. E. Conner and R. Perlis, A Survey of Trace Forms of Algebraic Number Fields, World Scientific, Singapore, 1984.
  • [5] P. E. Conner and N. Yui, The additive characters of the Witt ring of an algebraic number field, Canad. J. Math. 40 (1988), 546-588.
  • [6] M. Epkenhans, Spurformen über lokalen Körpern, Schriftenreihe Math. Inst. Univ. Münster 44 (1987).
  • [7] M. Epkenhans, Trace forms of normal extensions of algebraic number fields, Linear and Multilinear Algebra 25 (1989), 309-320.
  • [8] M. Epkenhans, Trace forms of normal extensions of local fields, Linear and Multilinear Algebra 24 (1989), 103-116.
  • [9] M. Epkenhans, On trace forms of algebraic number fields, Arch. Math. (Basel) 60 (1993), 527-529.
  • [10] M. Epkenhans and M. Krüskemper, On trace forms of étale algebras and field extensions, Math. Z., to appear.
  • [11] V. P. Gallagher, Local trace forms, Linear and Multilinear Algebra 7 (1979), 167-174.
  • [12] H. Hasse, Zum Existenzsatz von Grunwald in der Klassenkörpertheorie, J. Reine Angew. Math. 188 (1950), 40-64.
  • [13] N. Klingen, Das Einbettungsproblem für Algebraische Zahlkörper bei Beschränkung der Verzweigung, J. Reine Angew. Math. 334 (1982), 91-115.
  • [14] M. Krüskemper, Algebraic systems of quadratic forms of number fields and function fields, Manuscripta Math. 65 (1989), 225-243.
  • [15] M. Krüskemper, Algebraic number field extensions with prescribed trace form, J. Number Theory 40 (1992), 120-124.
  • [16] M. Krüskemper, On the scaled trace form and the transfer of a number field extension, J. Number Theory 40 (1992), 105-119.
  • [17] S. Lang, Algebraic Number Theory, Addison-Wesley, Reading, 1970.
  • [18] D. B. Leep and A. R. Wadsworth, The transfer ideal of quadratic forms and a Hasse norm theorem mod squares, Trans. Amer. Math. Soc. 315 (1989), 415-431.
  • [19] F. Lorenz, Einführung in die Algebra, Teil II, BI-Wissenschaftsverlag, Mannheim, 1990.
  • [20] J.-F. Mestre, Extensions régulières de ℚ(T) de groupe de Galois Ãₙ, J. Algebra 131 (1990), 483-495.
  • [21] J. Neukirch, Über das Einbettungsproblem der algebraischen Zahlentheorie, Invent. Math. 21 (1973), 59-116
  • [22] W. Scharlau, Quadratic and Hermitian Forms, Grundlehren Math. Wiss. 270, Springer, Berlin, 1985.
  • [23] O. Taussky, The discriminant matrices of an algebraic number field, J. London Math. Soc. 43 (1968), 152-154.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav66i2p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.